Doctor insights on:
Effect Of Rituxan Immune System After Done
Yes: Rituximab is directed against an antigen found on lymphocytes (cd20). It attaches to this antigen and causes destruction of the lymphocyte. Its action is indiscriminate therefore the lymphocyte population is transiently decreased leading to a lowering of the function of the immune system for brief periods of time. ...Read more
Yes: Rituximab is an antibody which affects white blood cells. It is used to treat a variety of conditions including rheumatoid arthritis and cancer. It is a long lasting medication which can lower your immune system many months after you receive it. Check with your doctor about how to minimize infections after you receive rituximab. Best to avoid immunization with live vaccines 6+ months after a dose. ...Read moreSee 1 more doctor answer
Pain in lower left abdomen, lower bck, bright urine. History of auto immune diseases, lupus, ra, raynauds, on rituxan (rituximab) .Urinalysis no bladder inf. ?
Drug side effect: You may only be constipated. Rituxan (rituximab) is a monoclonal antibody used for the treatment of rheumatoid arthritis (ra). Abdominal pain is a common side-effect of this drug. Bowel obstruction and perforation have been reported much less frequently but can be much more serious. Persistent abdominal pain is a symptom you should report to the physician who prescribed rituxan. ...Read more
Multifactors: A healthy diet, regular exercise, and good genes. Low vitamin d level may also be associated with poor immune function. Ask your doctor to check your plasma 25 oh vitamin d3 level to see if it is optimal. The 30 ng level is adequate for bone metabolism, for the immune system , i would like to see the level between 50 and 80 ng. ...Read more
If the immune system mediated attack on peripheral nerves why would the human body not feel this rather giving symptoms months later when damage done?
Actually, you do...: The pain felt when one has a skin/soft tissue infection or autoimmune process is partly associated with pain receptors of nerves being activated. In certain processes, destruction of painreceptors is felt as "pins and needles" ("peripheral neuropathy").The delay you describe, may be due to other nerves that process the pain signal that are involved in the central nervous system. ...Read more
14yr old son. Had 6 doses HepB since infant. Labs levels still too low. If immune system not functioning what can be done? Vomits & sick very frequent
Consult allergist: Consult an allergist/immunologist who may consider an immune evaluation on your son before embarking on the appropriate treatment. ...Read more
- Talk to a doctor live online for free
- Effect of sugar on immune system
- Does vitiligo effect immune system?
- Immune system after antibiotics
- Ask a doctor a question free online
- Effect of protein energy malnutrition on immune system
- Long term effect of carboplatin and taxol on immune system
- Strengthening the immune system
- Weakened immune system after hysterectomy
- Talk to a immunologist online for free